MathSciNet Relay Station
MathSciNet bibliographic data
MR1992466 (2004e:26010) 26A33 (44A35)
Tenreiro Machado, J. A. A probabilistic interpretation of the fractional-order differentiation. Fract. Calc. Appl. Anal. 6 (2003), no. 1, 73–80.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement